# SDR 2007UALA03904

- Difficulty date: September 25, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,434 hours, 5,054 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLASHING BETWEEN SEATS 22 TO 26.  *S/D*  REPLACED POWER SUPPLY AT DOOR 2L FOR ROWS 22-26AB.  GROUND CHECKS GOOD.
